# SDR SIMA20130710003

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 27,674 hours, 25,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND  FORWARD LEFT EMERGENCY LIGHTING AND SERVICE DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R NR 2 EMERGENCY LIGHT BALLAST INVERTER IAW AMM 33-50-11. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
